# SDR GTIA2016051401449

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 38,160 hours, 18,117 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Row 24 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 24 DEF, O2 MASK FELL DOWN, PASSENGER OXYGEN STORAGE PASSENGER OXYGEN MODULES. PERFORMED OPERATION CHECK OF MANUAL MASK CHECK AND RELEASE, DROP TEST, IAW AMM 35-23-00-710-001-A, OPS TEST GOOD.
